Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking atenolol, ibuprofen and cyclobenzaprine. Have red spot on lower arm. Any topical cream for cure?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1140 Questions
I am 41 year old female. I have two identical sized red round spots with whitish centers on my lower left arm. The spots are 1/4" diameter and spaced 1/4" apart. The spots are flat and not bumpy and do not itch. I first noticed them Saturday. I currently take atenolol reguarly, but also currrently take prescriptions for ibuprofen and cyclobenzaprine for an unrelated health issue ( this was prescribed after I saw the dots but didnt ask doctor then). Do you believe these are bites? Is there a topical cream i can apply to reduce them?
Posted Mon, 15 Apr 2013 in Skin Rash
Answered by Dr. Praveen Rodrigues 10 minutes later
Hi there.
Thank you for this detailed history & clinical description.
From what you say, they are more likely than not to be some sort of insect bite reaction.
Perhaps the use of a topical hydrocortisone cream preferably one combined with fucidin (antibiotic) applied locally twice/daily will rid you of the problem in 2-3 days or at least improve it. If so, we are on the right track.
Cheers & do hope this advice will help you out before the Easter weekend is upon us :)
Good luck & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor